# SDR THMN4346177

- Difficulty date: April 10, 2007
- Submitted: April 10, 2007
- Operation: General aviation
- Aircraft: N101HS
- Make and model: Amd FALCON10
- Aircraft serial: 82
- Aircraft time: 12,552 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NOSE LANDING GEAR DOOR ATTACH POINT IN THE LT NOSE COMPARTMENT HAS 2 EA CRACKS AT FRAME C.  MADE AIRWORTHY REPAIR IAW SRM 51-20-02-0, 51-40-11, AND 51-40-13.
